Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 2
HTML articles powered by AMS MathViewer

Locally equational completeness of rings and semigroups
M. R. Chiaro PDF
Proc. Amer. Math. Soc. 66 (1977), 189-193
Critical edges in subdirectly irreducible lattices
Bjarni Jónsson and Ivan Rival PDF
Proc. Amer. Math. Soc. 66 (1977), 194-196
The lower central series of the group $\langle x, y:$ $x^{p}=1\rangle$
John P. Labute PDF
Proc. Amer. Math. Soc. 66 (1977), 197-201
Finite simple groups containing a self-centralizing element of order $6$
John L. Hayden and David L. Winter PDF
Proc. Amer. Math. Soc. 66 (1977), 202-204
An uncountable Noetherian ring with free additive group
John D. O’Neill PDF
Proc. Amer. Math. Soc. 66 (1977), 205-207
The automorphism group of $2_{F_{4}}(2)’$
Richard Weiss PDF
Proc. Amer. Math. Soc. 66 (1977), 208-210
Large minimal realizers of a partial order
Stephen B. Maurer and I. Rabinovitch PDF
Proc. Amer. Math. Soc. 66 (1977), 211-216
A construction of simple principal right ideal domains
P. M. Cohn PDF
Proc. Amer. Math. Soc. 66 (1977), 217-222
Modules and quadratic forms over polynomial algebras
M.-A. Knus and M. Ojanguren PDF
Proc. Amer. Math. Soc. 66 (1977), 223-226
A note on Sylow intersections
Ariel Ish-Shalom PDF
Proc. Amer. Math. Soc. 66 (1977), 227-230
Isomorphisms of sums of Boolean algebras
Věra Trnková and Václav Koubek PDF
Proc. Amer. Math. Soc. 66 (1977), 231-236
An alternative to the Plücker relations
Herbert A. Robinson PDF
Proc. Amer. Math. Soc. 66 (1977), 237-240
On the nonexistence of hypercommuting polynomials
Amos Kovacs PDF
Proc. Amer. Math. Soc. 66 (1977), 241-246
Counting group elements of order $p$ modulo $p^{2}$
Marcel Herzog PDF
Proc. Amer. Math. Soc. 66 (1977), 247-250
Asymptotic decay of oscillatory solutions of second order differential equations with forcing term
Takaŝi Kusano and Hiroshi Onose PDF
Proc. Amer. Math. Soc. 66 (1977), 251-257
Convergence of certain cosine sums in the metric spaces $L$
Babu Ram PDF
Proc. Amer. Math. Soc. 66 (1977), 258-260
Subnormal generalized Hausdorff operators
B. K. Ghosh, B. E. Rhoades and D. Trutt PDF
Proc. Amer. Math. Soc. 66 (1977), 261-265
A measure theoretic variant of Blumberg’s theorem
Jack B. Brown PDF
Proc. Amer. Math. Soc. 66 (1977), 266-268
Nonoscillation and eventual disconjugacy
Uri Elias PDF
Proc. Amer. Math. Soc. 66 (1977), 269-275
$C^*$-algebras isomorphic after tensoring
Joan Plastiras PDF
Proc. Amer. Math. Soc. 66 (1977), 276-278
A remark on directional contractions
W. A. Kirk and William O. Ray PDF
Proc. Amer. Math. Soc. 66 (1977), 279-283
Weakly closed $m$-accretive operators
A. Yamamoto and N. Okazawa PDF
Proc. Amer. Math. Soc. 66 (1977), 284-288
On the von Neumann algebra of an ergodic group action
Robert J. Zimmer PDF
Proc. Amer. Math. Soc. 66 (1977), 289-293
Differentiability a.e. and approximate differentiability a.e
A. M. Bruckner PDF
Proc. Amer. Math. Soc. 66 (1977), 294-298
On the normability of the intersection of $L_{p}$ spaces
Wayne C. Bell PDF
Proc. Amer. Math. Soc. 66 (1977), 299-304
A note on generators of semigroups
Sze Kai Tsui PDF
Proc. Amer. Math. Soc. 66 (1977), 305-308
Upper and lower Fredholm spectra. I
John J. Buoni, Robin Harte and Tony Wickstead PDF
Proc. Amer. Math. Soc. 66 (1977), 309-314
Generalizations of l’Hôpital’s rule
Cheng Ming Lee PDF
Proc. Amer. Math. Soc. 66 (1977), 315-320
Group-quotients with positive sectional curvatures
Robert Geroch PDF
Proc. Amer. Math. Soc. 66 (1977), 321-326
On points at which a set is cone-shaped
M. Edelstein, L. Keener and R. O’Brien PDF
Proc. Amer. Math. Soc. 66 (1977), 327-330
On the support of symmetric infinitely divisible and stable probability measures on LCTVS
Balram S. Rajput PDF
Proc. Amer. Math. Soc. 66 (1977), 331-334
On quasi-uniformities in hyperspaces
Gilles Berthiaume PDF
Proc. Amer. Math. Soc. 66 (1977), 335-343
A generalization of a theorem of Janos and Edelstein
Sehie Park PDF
Proc. Amer. Math. Soc. 66 (1977), 344-346
Minimal immersions of low dimensional manifolds
Robert D. Little PDF
Proc. Amer. Math. Soc. 66 (1977), 347-350
Inverse limits and absolutes of $H$-closed spaces
T. O. Vinson and R. F. Dickman PDF
Proc. Amer. Math. Soc. 66 (1977), 351-358
Semicontinuous and irresolute images of $S$-closed spaces
Travis Thompson PDF
Proc. Amer. Math. Soc. 66 (1977), 359-362
Sequential continuity in dyadic spaces
R. H. Marty PDF
Proc. Amer. Math. Soc. 66 (1977), 363-364
A family of Lie algebras not extendible to a family of Lie groups
Don Coppersmith PDF
Proc. Amer. Math. Soc. 66 (1977), 365-366
Locally free actions and Stiefel-Whitney numbers. II
R. E. Stong and H. E. Winkelnkemper PDF
Proc. Amer. Math. Soc. 66 (1977), 367-371
A note on $k$-critically $n$-connected graphs
R. C. Entringer and Peter J. Slater PDF
Proc. Amer. Math. Soc. 66 (1977), 372-375